Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

carebear234

Member
  • Posts

    3
  • Joined

  • Last visited

Everything posted by carebear234

  1. Ya would have to say that the stomach pains are almost unbearable...I feel stuffed all the time and crampy....sometimes sharp pains...starts right under my ribcage...i look lika bloted balloon....lol! Just rather stop then do even 10 more days of damage.........
  2. Thank you for your replies....I have seen my doctor because the pain is so bad that I can hardly finish my work day and it is making me depressed cause I don't feel like myself! As for my skin it has gotten better in the sense that I have zero blackheads and I only get the odd small zit. My skin has become very thin so if I pop it (which I know I'm not supposed to...old habbit!) the skin will keep peeling and it creates a sore...almost like I burnt myself and takes awhile to heal. I also have
  3. Hi everyone, just wanted some claritiy if anyone has any for me....i am almost done my treatment of 60mg/day for four months and I am 145lbs had moderate acne. I want to quit now but I only have 10 days left to finish. as of December i have been having really bad stomach pains all day weather I eat or not and gets worse as the day goes on....I look like I am 5months pregnant and have to lay on my stomach to get any relief.....My body just hurts with the joint pain and muscle aches...used to wo
×